# SDR SWIA200413312

- Difficulty date: May 11, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,748 hours, 23,176 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5034
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 1,182 hours, 928 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LARGE ROLLING MOMENT WHEN FLIGHT SPOILERS EXTENDED.  INSTALLED SERVICEABLE PCU ON RIGHT SPOILER IAW 27-62-01.  OPS CHECKS GOOD.
